MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATION

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATION
Model Number NEUROSTAR 2.0
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vertigo (2134)
Date of Event 10/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Practice notified a neuronetics representative that a patient was experiencing vertigo starting after their first treatment.Patient's vertigo would increase as the %smt was increased so they were unable to get him to his full "prescription" strength.The vertigo affected the patient's daily routine, work and mood.Vertigo completely resolved after discontinuing tms treatment, after the 12th treatment, and the patient's mood is completely fine.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATION
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS INC
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6109814027
MDR Report Key20737983
Report Number3004824012-2024-00028
Device Sequence Number12833973
Product Code OBP
UDI-Device Identifier00869378000100
UDI-Public00869378000100
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
DEN070003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR 2.0
Device Catalogue Number81-01315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZOLOFT 25MG.
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexMale